Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

On implant. Light bleeding, emotional,back ache, headache, vomitting, constipation, painful sex. Advise?

I'm on the implant, and I've been on it for about 2-3 months. I've had constant light bleeding since It was insterted. However for the last 3 weeks I have not been feeling well at all. I'm emotional, I have bad back aches, headaches, my hips hurt. I feel sick ALL the time. Sometimes I vomit quite a lot. And I've also had a few belly aches and constipation. Sex is also painful.
Asked On : Sat, 27 Apr 2013
Answers:  1 Views:  8
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
OBGYN 's  Response
As per your symptoms, it looks like the implant may have created hormonal imbalance and breakthrough bleeding and this could be causing the distress that you have been experiencing. Your symptoms do not suggest a pregnancy as they are nonspecific. You could be suffering from a gastroenteric problem as well. Please see a physician and get advice. Take care.
Answered: Wed, 19 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor